Contractibility and the Hadwiger Conjecture
Source TitleEUROPEAN JOURNAL OF COMBINATORICS
PublisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
University of Melbourne Author/sWOOD, DAVID
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsWood, D. R. (2010). Contractibility and the Hadwiger Conjecture. EUROPEAN JOURNAL OF COMBINATORICS, 31 (8), pp.2102-2109. https://doi.org/10.1016/j.ejc.2010.05.015.
Access StatusThis item is currently not available from this repository
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References